Peer-Reviewed journal indexed by Mathematical Reviews and Zentralblatt MATH.

Affine Motion in a Finsler Space with Non-Symmetric Connections

Authors

S.K. Tiwari and Shiv Prakash Mishra

Abstract

Tokano [5] studied the affine motion and its properties in a recurrent Finsler space. Further, Pandey and Tiwari [3] developed the existence of affine motion in a R  recurrent Finsler space equipped with non-symmetric connections. The object of the present paper is to study the infinitesimal affine motion    in a Finsler space with non-symmetric connection. Some useful investigation have been obtained in the paper.

Keywords and Phrases : Affine motion, non-symmetric connection, Covariant derivative
AMS Subject Classification : : 53B40, 53B21

Received date : 21 January, 2009

Accepted date: 28 March , 2009

cited by: J.T.S. Vol. 3 (2009), pp.119-124

 

Download PDF